# SDR SIMA20130729002

- Difficulty date: July 28, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 6,636 hours, 4,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ON EICAS,  F/A REPORTED SMOKE ODOR THROUGHOUT CABIN.  INSPECTED LAVATORY SMOKE DETECTOR AND LIGHT,  NO DEFECTS NOTED,  PERFORMED OP CHECK OF LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.  SYSTEM CHECKED GOOD.  OK TO RETURN TO SERVICE.
